# SDR CA070529003

- Difficulty date: May 27, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Doug C54E-DC
- Aircraft time: 26,732 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE REMOVED DUE TO METAL IN OIL SCREEN, TBO 750 HOURS.  ENGINE BEING SENT OUT FOR OVERHAUL. (TC NR 20070529003)
